RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 14, Number 3  


On the solution of linear algebraic systems
D. K. Faddeev, V. N. Faddeeva
539
Regularizability almost everywhere
V. A. Vinokurov
560
Discretely compact sequences
G. M. Vainikko
572
Estimation of error in the solution of ill-posed problems
L. F. Korkina
584
A certain class of minimization algorithms with superlinear convergence
Yu. M. Danilin
598
The well-posedness of a certain class of convolution equations
V. A. Zheludev
610
Approximate evaluation of Cauchy type integrals and singular integrals with logarithmic singularities
G. N. Pihteev
631
The differential properties of minimum functions
V. V. Beresnev, B. N. Pshenichnyi
639
The approximate solution of variational problems
R. P. Fedorenko
652
Some local properties of minimax problems
Yu. G. Evtushenko
669
The problem of predicting the phase state of continuous linear systems
N. I. Ringo
680
Application of the collocation method and the difference method to the determination of the autooscillations of differential-difference equations
V. V. Strygin, A. I. Tsygankov
691
An effective method for the construction of the Green's function for a second order elliptic equation
P. M. Guseinov, L. A. Chudov
699
Analysis of the equation of neutron transport under conditions of an infinite energy axis
S. B. Shikhov, L. K. Shishkov
705
The non-linear acoustics of a radiating gas. III. The exponential approximation
V. V. Aleksandrov, O. S. Ryzhov
717
Use of the fundamental solutions of elliptic equations for constructing Monte Carlo algorithms
B. S. Elepov, G. A. Mikhailov
728
An algorithm for the reduction of finite undirected graphs to canonical form
V. L. Arlazarov, I. I. Zuev, A. V. Uskov, I. A. Faradzhev
737
Conditionally majorant local algorithms with arbitrary memory for problems of the synthesis of minimal coverings
G. F. Losev
744
The optimization of a certain class of recognition algorithms
E. G. Kul'yanov
756

Scientific communications
On a numerical method for solving linear systems of equations with tridiagonal matrix
A. N. Bogolyubov, V. I. Telegin
768
Formulae for the computation of the semi-inverse and pseudo-inverse matrices
A. F. Turbin
772
Analysis of error in probabilistic round-off
V. S. Gladkii
776
A certain method for the solution of extremal problems with constraints on the phase coordinates
B. M. Budak, Yu. L. Gaponenko, G. Yu. Malysheva, P. I. Ruban
779
Convergence of the method of nets in a certain problem of game theory
D. Molodtsov
783
An algorithm for the approximate solution of non-linear boundary-value problems
V. K. Victorov
785
A monotonic difference scheme of second-order accuracy
V. A. Gushchin, V. V. Shchennikov
789
Completely conservative difference schemes for two-dimensional magnetohydrodynamic equations
N. V. Belan, N. A. Mastylev, L. V. Susljapin
792
A method of calculating the potential flow of an incompressible fluid around a solid revolution
V. V. Voinov, O. V. Voinov, A. G. Petrov
797
The method of discrete ordinates in the dynamics of the axisymmetric flow of a radiating gas
I. N. Naumova, Yu. D. Shmyglevskii
803

Scientific information
All-Union School of Young Scientists “Methods of solving incorrect problems and their application”
V. A. Morozov, A. M. Denisov
807
A book of splines. A. Sard and S. Weintraub. xi + 817 p. John Wiley and Sons, Inc., New York–London–Sydney–Toronto, 1971. Book review
B. M. Shumilov, N. I. Sablin
808
Computer organization and microprogramming. Y. Chu. xx + 533 p. Prentice-Hall, Inc., Englewood Cliffs, N. J., 1972. Book review
I. G. Nidekker
809
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020